Please use this identifier to cite or link to this item:
Title: Re-infestation of intestinal nematodes in a peri-urban population
Authors: Nageswaran, C.
Sivarajah, N.
Keywords: Nematode infestation
Intestinal nematodes
Issue Date: 1989
Publisher: Jaffna Medical Association
Citation: Jaffna Medical Journal, Vol.24, No.2,1989,81-84p
Appears in Collections:Community & Family Medicine

Files in This Item:
File Description SizeFormat 
Re-infestation of intestinal...1989.pdf401.15 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.